# SDR AJAA2015F00095

- Difficulty date: August 8, 2015
- Submitted: August 19, 2015
- Operation: General aviation
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: 3GFR34C703
- Part serial: 100534
- Condition: Debonded
- Location: Propeller De-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT IN COMMAND EXPERIENCED IN FLIGHT VIBRATION.  RETURNED THE AIRCRAFT TO DEPARTURE WITHOUT INCIDENT.  UPON INSPECTION ONE DEICE BOOT HAD PARTIALLY SEPARATED FROM THE PROP. VISUAL INSPECTION SHOWS WHAT APPEARS TO BE POOR BONDING AGENT INSTALLATION.
